L., Zakaria and J.M., Tuwankotta (2020) Dynamics of ARe-Parametrization ofA2-Dimensional Mapping Derived from Double Discrete Sine-Gordon Mapping. International Journal of Mathematical, Engineering and Management Sciences, 5 (2). pp. 363-377. ISSN 2455-7749

WarningThere is a more recent version of this item available.
[img] Text
30-IJMEMS-19-506-52-363-377-2020.pdf - Published Version
Available under License Creative Commons Attribution.

Download (1MB)
Official URL: https://ijmems.in/


We study the dynamics of a two dimensional map which is derived from another two dimensional map by re-parametrizing the parameter in the system. It is shown that some of the properties of the original map can be preserved by the choice of the re-parametrization. By means of performing stability analysis to the critical points, and also studying the level set of the integrals, we study the dynamics of the re-parametrized map. Furthermore, we present preliminary results on the existence of a set where iteration starts at a point in that set, in which it will go off to infinity after finite step.

Item Type: Article
Subjects: Q Science > QA Mathematics
Divisions: Fakultas Matematika dan Ilmu Pengetahuan Alam (FMIPA) > Prodi Matematika
Depositing User: Mr Zakaria L.
Date Deposited: 17 Feb 2020 04:17
Last Modified: 17 Feb 2020 04:17
URI: http://repository.lppm.unila.ac.id/id/eprint/17712

Available Versions of this Item

Actions (login required)

View Item View Item